# SDR SWAA990911

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Bs 727-737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND THRU EDDY CURRENT INSPECTION 4 EA CRACK INDICATIONS AT BS 727A+10, STRINGERS 4L, 4R AND AT BS 757, STRINGERS 10L,10R.  REPAIRED SKIN PER SRM.
